Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on pseudocompact groups


Author: Robbert Fokkink
Journal: Proc. Amer. Math. Soc. 107 (1989), 569-571
MSC: Primary 22A05; Secondary 54B30
MathSciNet review: 972229
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A question of W. W. Comfort and J. van Mill on pseudocompact groups is answered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A05, 54B30

Retrieve articles in all journals with MSC: 22A05, 54B30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0972229-0
PII: S 0002-9939(1989)0972229-0
Keywords: Free topological group, pseudocompact group
Article copyright: © Copyright 1989 American Mathematical Society